Trace Representation of a New Class of Sextic Residue Sequences of Period p≡3 ( mod 8)

Xiaoni DU  Zhixiong CHEN  Ailing SHI  Rong SUN  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E92-A   No.2   pp.668-670
Publication Date: 2009/02/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E92.A.668
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Information Theory
stream cipher,  sextic residue sequences,  trace function,  linear complexity,  

Full Text: PDF>>
Buy this Article

A new class of sextic residue sequences of period prime p=4u2+27=6f+1 ≡ 3 ( mod 8) are presented. Their trace function representations are determined. And the exact value of the linear complexity is derived from the trace function representations. The result indicates that the new sextic sequences are quite good from the linear complexity viewpoint.